MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST;DAVINCI SI; SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. ENDOWRIST;DAVINCI SI; SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT
Model Number 420049
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
We had an instrument break while inside the patient during a da vinci hernia repair with the doctor.It was the cadiere forceps and they just quit functioning but they were inside the patient when that happened.Note: forcep checked after removal and it was noted to have zero (0) lives.

Brand Name
ENDOWRIST;DAVINCI SI
Common Device Name
SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key10860009
Report Number10860009
Device Sequence Number16761811
Product Code NAY
UDI-Device Identifier00886874111338
UDI-Public(01)00886874111338(10)N10181010
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2020
Report Date (Section F) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420049
Device Lot NumberN10181010
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA10/30/2020